# SDR FDEA200911043844

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 15,366 hours, 8,434 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK 2, FRAME 52 HAS SCALLOPS BROKEN OFF.  (16 FT) REPLACEMENT REQUIRED.  REMOVED AND REINSTALLED FLOORBOARDS 241 UH, XH, BJ AND EK TO F.O.M. IAW AMM 53-10-23-4.  REMOVED DAMAGED SEAT TRACK IAW SRM 53-10-16.  LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-4. ALODINED IAW SRM 51-21-10.  PRIMED IAW SRM 51-23-10.  INSTALLED FITTINGS IAW SRM 51-40-21, PARA 7.  INSTALLED SEAT TRACK IAW SRM 51-72-10.
